Intégrales orbitales unipotentes stables et leurs transformées de Satake (2004)


Nguyen-Chu, Gia-Vuong
Mémoires de la Société Mathématique de France, Tome 97 (2004) vi-110 p doi : 10.24033/msmf.410
URL stable : http://www.numdam.org/item?id=MSMF_2004_2_97__1_0

Bibliographie

[1] M. Assem« Some results on unipotent orbital integrals », Compositio Math. 78 (1991), p. 37–78. Numdam | Zbl 0737.22005 | | MR 1096126

[2] —, « Unipotent orbital integrals of spherical functions on p-adic 4×4 symplectic groups », J. reine angew. Math. 437 (1993), p. 181–216. Zbl 0765.22006 | MR 1212257

[3] R.W. CarterFinite groups of Lie type. Conjugacy classes and complex characters, Wiley Classics Library, John Wiley and Sons, Ltd., Chichester, 1993, Reprint of the 1985 original. Zbl 0408.20031

[4] L. Clozel« The fundamental lemma for stable base change », Duke Math. J. 61 (1990), no. 1, p. 255–302. Zbl 0731.22011 | MR 1068388

[5] G.H. Hardy et E.M. WrightAn introduction to the theory of numbers, fifth éd., The Clarendon Press, Oxford University Press, New York, 1979. Zbl 0423.10001 | MR 568909

[6] R.E. Kottwitz et D. ShelstadFoundations of twisted endoscopy, Astérisque, vol. 255, Société Mathématique de France, Paris, 1999. Zbl 0958.22013 | MR 1687096

[7] I.M. MacdonaldSpherical functions on a group of p-adic type, Ramanujan Institute for Advanced Study in Mathematics, Madras, 1971. Zbl 0302.43018 | MR 435301

[8] M. Reeder« Nonstandard intertwining operators and the structure of unramified principal series representations », Forum Math. 9 (1997), no. 4, p. 457–516. Zbl 0882.22020 | | MR 1457135

[9] J.D. Rogawski« On modules over the Hecke algebra of a p-adic group », Invent. Math. 79 (1985), no. 3, p. 443–465. Zbl 0579.20037 | | MR 782228

[10] —, « Trace Paley-Wiener theorem in the twisted case », Trans. Amer. Math. Soc. 309 (1988), no. 1, p. 215–229. Zbl 0663.22011 | MR 957068

[11] G. Van Dijk« Computation of certain induced characters of p-adic groups », Math. Ann. 199 (1972), p. 229–240. Zbl 0231.22018 | | MR 338277

[12] J.-L. Waldspurger« Sur les intégrales orbitales tordues pour les groupes linéaires : un lemme fondamental », Canad. J. Math. 43 (1991), no. 4, p. 852–896. Zbl 0760.22026 | MR 1127034

[13] —, Intégrales orbitales nilpotentes et endoscopie pour les groupes classiques non ramifiés, Astérisque, vol. 269, Société Mathématique de France, Paris, 2001.